# SDR UIEA2018121102818

- Difficulty date: December 11, 2018
- Submitted: December 18, 2018
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 68,651 hours, 15,002 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Light
- Part number: 069118212
- Condition: Defective
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU BOTTLE DISCHARGE LIGHT ILLUMINATED. FOUND APU REMOTE PANEL C/B POPPED DISCONNECTED P5936 TO BOX C/B OK, SUSPECT BAD BOX. REMOVED AND REPLACED LIGHT ASSY IAW 26-15-01. OPS CHECKS OK.
